Alert archive / New Mexico / Special Weather Statements in 2016

Special Weather Statement, NWS Albuquerque, NM

July 28, 2016Union County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 28, 2016, 4:21 PM MDT for Union County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 4:21 PM MDT (22:21 UTC)
Expired
Jul 28, 2016, 4:45 PM MDT
In force
24 min
Issued by
NWS Albuquerque, NM

County Union County, NM

The radar

The Cannon AFB radar (KFDX), 213 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1882 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

402 
WWUS85 KABQ 282221
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT THU JUL 28 2016
 
NMZ530-282245-
UNION COUNTY-
421 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 445 PM
MDT...

AT 420 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRENVILLE...OR 16 MILES SOUTHEAST OF DES MOINES...MOVING SOUTHEAST AT
10 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM ALING WITH HEAVY RAIN. 

LOCATIONS IMPACTED INCLUDE...
GRENVILLE AND MOUNT DORA. 

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 3653 10337 3637 10370 3656 10381 3656 10379
      3658 10379 3669 10357
TIME...MOT...LOC 2220Z 326DEG 7KT 3659 10362 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 28, 2:54 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 28, 2:54 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
254 PM MDT THU JUL 28 2016

.SYNOPSIS...
After a meager crop of storms today, storm chances look to improve
on Friday, especially across eastern New Mexico thanks to a
boundary moving into the area. Moisture will recycle on Saturday
in the form of showers and thunderstorms over the high terrain. By
Sunday and Monday, a weakness in the upper high should allow for
monsoonal moisture to stream northward. Early next week may
include some of the most active days yet this Monsoon season with
storm coverage increasing and the potential for heavy rain and
flash flooding increasing as well.

&&

.DISCUSSION...
Storms are already developing along a weak boundary across southeast
CO this afternoon. This boundary may sink into NE NM and increase
storm coverage this aftn. However, still looking for a somewhat
stronger, perhaps reinforcing, boundary to arrive later associated
with the outflow from an MCS moving southeast over KS and OK. A few
strong to perhaps briefly severe storms are possible both this
afternoon and overnight with these boundaries as LAPS analysis
indicates CAPE values between 1500 and 2000 J/KG. Otherwise, a
meager crop of storms will continue to move off the high terrain
through this evening. Storm motions will generally be toward the
south and southwest.

The boundary that moves into eastern NM this evening should be a
focus for thunderstorm development again Friday afternoon in
addition to usual orographic lift locales. Models are not taking the
boundary as far south as yesterday, but wouldn't be surprised if the
progression was underdone a bit. Regardless, the east slopes of the
Sangre de Cristo and perhaps Sandia/Manzano Mountains may be more
active due to upslope flow and increased low level moisture behind
the boundary. Boundary collisions may spark more storms farther
south across the plains as well.

The upper high over the Great Basin still looks like it will
migrate/elongate eastward on Saturday. Despite the high moving
closer, remnant moisture should keep it quite active across the
state.

Early next week, models continue to show the main upper high
shifting east of the state, with perhaps a secondary high to the
west. Regardless, a weakness aloft should allow for monsoonal
moisure to stream northward. Also aiding this process is the
easterly wave that crosses Mexico this weekend. Though the easterly
wave will not directly affect NM, it will help bring up some of the
moisture that has been pooling across Mexico.  PWATs should
increase, perhaps as early as Sunday across the southwest, and all
areas by Monday afternoon. Bottom line is early next week should be
much more active in terms of storm coverage and potential for heavy
rain and flash flooding.

34

&&

.FIRE WEATHER...
Just enough low level moisture topped by very dry air aloft
continues to tease and has resulted in a weakly unstable air mass
from NC to WC New Mexico. Unfortunately, the depth of the dry air
aloft is significant. This was keeping the overall storm coverage
limited to higher terrain areas, while the subsident/dry air mass
was shutting down the northwest quarter altogether.  Better
moisture/instability across the plains where a few strong/severe
storms possible. Storm motions generally toward the south or
southwest. Wetting footprints will be small with erratic and strong
outflow winds the main concern as well as lightning well away from
rain cores. Outflow boundary interactions could spark new, isolated
activity along the Rio Grande Valley into evening but once again
strong/gusty winds and lightning accompanied by little or no
meaningful rainfall will be the bigger concern similar to yesterday.

The center of upper level high pressure centered west of New Mexico
will gradually weaken and drift east thru Saturday.  A weakening
wind shift also looks to sag southward into northeast areas of the
state later tonight into Friday where an uptick in storm coverage is
expected from the Sangres eastward.  Elsewhere,  the overall pattern
will be quite similar to today though models suggest some subtle air
mass moistening across WC/SW areas.  Above normal max temps to
continue with min RH values in the low teens to even single digits
for a couple of hours across the Northwest Plateau once again.
Haines values of 5 to 6 will also be common over the area for the
next several days. Storm motions will trend even slower and more
variable Friday into Saturday.

But there are signs of a much more favorable pattern developing
early next week,  perhaps commencing as early as Sunday. The main
mid- to upper-level high will reposition east of New Mexico early
next week particularly Tuesday into Wednesday.  Modest but not
anomalously strong upper troughing, as has been the norm the past
month, into the PacNW coupled with the eastward shift of the high
aloft will force a south to north flow aloft over the SW CONUS that
will quickly help to establish a well-defined monsoon moisture plume
that could have some longevity. Widespread precipitable water values
150 percent of normal if not a little higher are indicated by
Wed/Thu next week and this could extend through the first week of
August. KJ

&&

.AVIATION...
18Z TAF CYCLE
Storms will continue to develop over the Sangres early this
afternoon and will likely affect KLVS with gusty winds while KSAF
may also receive gusty outflow winds. In other areas, high
pressure aloft with dry air over the region will limit storm
coverage. Tonight, a front will push southward over eastern NM
and may initiate some showers near KTCC.

22

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  65 100  65  98 /  10  10   5  20
Dulce...........................  51  93  51  92 /  20  20  20  30
Cuba............................  58  92  57  91 /  20  30  20  30
Gallup..........................  58  95  59  94 /  20  20  20  40
El Morro........................  55  88  53  86 /  30  40  30  40
Grants..........................  58  92  56  91 /  20  30  20  30
Quemado.........................  59  89  58  87 /  20  30  40  50
Glenwood........................  65  96  65  94 /  20  50  30  40
Chama...........................  50  86  50  85 /  20  40  20  40
Los Alamos......................  61  86  61  87 /  30  40  30  30
Pecos...........................  59  88  58  89 /  30  50  30  40
Cerro/Questa....................  55  81  53  81 /  30  30  20  40
Red River.......................  48  75  49  75 /  30  50  30  50
Angel Fire......................  45  78  43  78 /  30  50  30  50
Taos............................  54  88  53  88 /  20  30  20  30
Mora............................  56  83  55  84 /  30  60  40  40
Espanola........................  66  93  64  93 /  20  20  20  20
Santa Fe........................  63  88  61  87 /  30  40  30  30
Santa Fe Airport................  61  92  60  90 /  20  20  30  30
Albuquerque Foothills...........  67  93  66  92 /  20  20  20  20
Albuquerque Heights.............  69  96  68  94 /  20  10  20  20
Albuquerque Valley..............  67  97  65  95 /  10  10  20  10
Albuquerque West Mesa...........  68  96  67  94 /  20  10  20  20
Los Lunas.......................  67  97  66  96 /  10  10  20  10
Rio Rancho......................  68  97  67  95 /  20  10  20  20
Socorro.........................  67  98  68  97 /  10  10  30  10
Sandia Park/Cedar Crest.........  62  89  62  88 /  30  40  40  30
Tijeras.........................  63  94  63  93 /  30  30  30  30
Moriarty/Estancia...............  59  89  59  88 /  20  40  30  30
Clines Corners..................  59  86  58  85 /  20  50  30  40
Gran Quivira....................  60  88  61  88 /  10  30  40  30
Carrizozo.......................  64  91  64  90 /  10  30  30  30
Ruidoso.........................  58  84  57  85 /  10  40  30  40
Capulin.........................  57  83  56  87 /  30  40  30  30
Raton...........................  57  87  55  90 /  30  50  30  30
Springer........................  58  89  56  92 /  20  50  30  30
Las Vegas.......................  56  86  56  90 /  20  50  30  40
Clayton.........................  63  87  62  94 /  30  20  30  20
Roy.............................  61  89  60  91 /  20  40  30  30
Conchas.........................  68  95  69  95 /  10  30  30  20
Santa Rosa......................  66  95  66  96 /  10  20  30  20
Tucumcari.......................  68  97  68  97 /  10  20  30  20
Clovis..........................  66  94  66  95 /   5  10  20  10
Portales........................  67  95  68  95 /   5  10  20  10
Fort Sumner.....................  67  95  68  95 /   5  20  30  20
Roswell.........................  69  99  69  98 /   5  10  20  10
Picacho.........................  63  93  63  92 /   5  20  20  20
Elk.............................  59  85  60  85 /  10  20  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Jul 28, 5:59 AM MDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT THU JUL 28 2016

NMZ501>540-291200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
559 AM MDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE EXPECTED TO INCREASE SOMEWHAT IN COVERAGE AND
RAINFALL INTENSITY STARTING SOMETIME BETWEEN SATURDAY AND MONDAY
AND CONTINUING INTO AT LEAST MID WEEK. CONFIDENCE IS NOT YET HIGH
ENOUGH TO NARROW THE ONSET OF INCREASING RAIN AMOUNTS AND
COVERAGE. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME
HEAVY WITH THE STRONGER STORMS. THIS MAY LEAD TO LOCALIZED AREAS
OF FLASH FLOODING OR AT LEAST HIGH AND FAST FLOWS IN SMALL
STREAMS AND ARROYOS...ESPECIALLY OVER AND NEAR RECENT AND IN SOME
CASES OLDER BURN SCARS. ISOLATED OCCURRENCES OF UP TO 2 INCHES OF
RAINFALL WILL BE POSSIBLE. A FEW STORMS MAY ALSO PRODUCE SMALL
HAIL AND WIND GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Special weather statement, Jul 28, 3:17 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT THU JUL 28 2016

NMZ528-529-282145-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-
317 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA COUNTY UNTIL
345 PM MDT...

AT 316 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAGON MOUND...MOVING SOUTH AT 15 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAGON MOUND AND SHOEMAKER.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 378 AND 389.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER MAY QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3604 10475 3602 10450 3571 10458 3579 10490
TIME...MOT...LOC 2116Z 016DEG 14KT 3596 10467
Special weather statement, Jul 28, 3:44 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT THU JUL 28 2016

NMZ528-529-282215-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-
344 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA AND NORTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 415 PM MDT...

AT 342 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAGON MOUND...MOVING SOUTH AT 25 MPH.

NICKEL SIZE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAES AND STATE ROAD 271.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3597 10455 3564 10455 3562 10456 3566 10488
      3599 10477
TIME...MOT...LOC 2142Z 007DEG 21KT 3591 10468
Special weather statement, Jul 28, 3:50 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT THU JUL 28 2016

NMZ530-282215-
UNION COUNTY-
350 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
415 PM MDT...

AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHWEST OF KENTON...OR 38 MILES NORTH OF CLAYTON...MOVING SOUTH
AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH HEAVY RAIN.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN UNION
COUNTY...IMPACTING BLACK MESA.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3699 10302 3695 10300 3677 10300 3670 10321
      3700 10330 3700 10304
TIME...MOT...LOC 2148Z 339DEG 20KT 3700 10318
Special weather statement, Jul 28, 4:14 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT THU JUL 28 2016

NMZ527-528-282245-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
414 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
445 PM MDT...

AT 414 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RATON...MOVING SOUTHEAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
RATON.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 440 AND 456.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3684 10458 3697 10443 3679 10411 3659 10434
TIME...MOT...LOC 2214Z 313DEG 17KT 3686 10444
Special weather statement, Jul 28, 4:16 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT THU JUL 28 2016

NMZ530-282245-
UNION COUNTY-
416 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
445 PM MDT...

AT 416 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES WEST OF KENTON...OR 31 MILES NORTH OF CLAYTON...MOVING SOUTHWEST
AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN UNION
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3700 10330 3692 10309 3661 10322 3673 10352
TIME...MOT...LOC 2216Z 025DEG 18KT 3690 10324
Special weather statement, Jul 28, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT THU JUL 28 2016

NMZ530-282245-
UNION COUNTY-
421 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 445 PM
MDT...

AT 420 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRENVILLE...OR 16 MILES SOUTHEAST OF DES MOINES...MOVING SOUTHEAST AT
10 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM ALING WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
GRENVILLE AND MOUNT DORA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 3653 10337 3637 10370 3656 10381 3656 10379
      3658 10379 3669 10357
TIME...MOT...LOC 2220Z 326DEG 7KT 3659 10362

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:37 PM MDTSpecial Weather StatementABQValencia23 min
Jul 27, 7:53 PM MDTSpecial Weather StatementABQSocorro37 min
Jul 27, 8:00 PM MDTSpecial Weather StatementABQCibola30 min
Jul 28, 2:23 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval112 min
Jul 28, 3:17 PM MDTSpecial Weather StatementABQMora28 min
Jul 28, 3:44 PM MDTSpecial Weather StatementABQMora31 min
Jul 28, 3:50 PM MDTSpecial Weather StatementABQUnion25 min
Jul 28, 3:57 PM MDTAreal Flood AdvisoryABQMora2 hr
Jul 28, 4:14 PM MDTSpecial Weather StatementABQColfax31 min
Jul 28, 4:16 PM MDTSpecial Weather StatementABQUnion29 min
Jul 28, 4:44 PM MDTSpecial Weather StatementABQUnion31 min
Jul 28, 4:58 PM MDTAreal Flood AdvisoryABQUnion2 hr

Nearby

Special Weather Statements in New Mexico, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.